# SDR FDEA201508032456

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 300 hours, 17,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ARMED LIGHT INOPERATIVE.  R1 GIRT BAR ADJUSTED & ENGAGED IAW MM 25-66-01-4.  ACFT OKAY TO CONTINUE.
